Jump to content
Important Survey - Please Participate ×

Hard to use arms/ severe tremors/shaking?


[Pl...]

Recommended Posts

Has anyone ever had this? My arms rapidly tremor/shake and pulsate and makes it difficult to use them.... Along with inner vibrating....

 

I have had this since my ativan withdrawal and know my reinstatement on Kpin.....

 

I hear of people talking about hand tremors but not their whole arms.... Gosh I'm such a mess!!!

 

Link to comment
Share on other sites

I mostly get tremors in my hands. Sometimes I'll have an arm or leg that won't work..or I'll get spasms in the arm to the point of being unable to use it for a bit. You're still in my thoughts and prayers.
Link to comment
Share on other sites

I mostly get tremors in my hands. Sometimes I'll have an arm or leg that won't work..or I'll get spasms in the arm to the point of being unable to use it for a bit. You're still in my thoughts and prayers.

 

Thank you so much left for answering...really....the sxs are really just too much ....

Link to comment
Share on other sites

I get tremors, twitches, jerks, pops, skakes. So

Scary.  I've read a lot of posts where people have these sxs,

And say it's withdrawal.

It comes and goes. Try to distract yourself.  If I focus on it it gets worse.

Link to comment
Share on other sites

I get tremors, twitches, jerks, pops, skakes. So

Scary.  I've read a lot of posts where people have these sxs,

And say it's withdrawal.

It comes and goes. Try to distract yourself.  If I focus on it it gets worse.

 

Thank you Mena and Lefty again....(((.    ))))

Link to comment
Share on other sites

×
×
  • Create New...